English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the (K.2) supercongruence of Van Hamme

MPS-Authors
/persons/resource/persons235934

Osburn,  Robert
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236533

Zudilin,  Wadim
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1504.01976.pdf
(Preprint), 119KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Osburn, R., & Zudilin, W. (2016). On the (K.2) supercongruence of Van Hamme. Journal of Mathematical Analysis and Applications, 433(1), 706-711. doi:10.1016/j.jmaa.2015.08.009.


Cite as: http://hdl.handle.net/21.11116/0000-0004-6ADF-B
Abstract
We prove the last remaining case of the original 13 Ramanujan-type supercongruence conjectures due to Van Hamme from 1997. The proof utilizes classical congruences and a WZ pair due to Guillera. Additionally, we mention some future directions concerning this type of supercongruence.